MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26929
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the stent foreshortened.A 7mm x 120mm x 130cm innova was selected for use in a right leg angiogram with intervention and popliteal access.The 70-80% stenosed target lesion in the superficial femoral artery (sfa) was not calcified, and the anatomy was not tortuous.The lesion was pre-dilated.During the procedure, the stent was approximately 20% deployed in the distal sfa when the stent was noted to have foreshortened.The stent was fully deployed without resistance and post-dilated.The innova foreshortened from its stated 120mm length to approximately 100mm in length.The procedure was completed.No patient complications were reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11165081
Report Number2134265-2021-00256
Device Sequence Number897286
Product Code NIP
UDI-Device Identifier08714729874126
UDI-Public08714729874126
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number26929
Device Catalogue Number26929
Device Lot Number0026289536
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1